The classification of digital covering spaces


BOXER L., KARACA İ.

JOURNAL OF MATHEMATICAL IMAGING AND VISION, vol.32, no.1, pp.23-29, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s10851-008-0088-z
  • Title of Journal : JOURNAL OF MATHEMATICAL IMAGING AND VISION
  • Page Numbers: pp.23-29

Abstract

In this paper we classify digital covering spaces using the conjugacy class corresponding to a digital covering space.